# SDR MASA2025051400039

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170005783
- Aircraft time: 19,357 hours, 11,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMG PATH LIGHTING 1C- 2C NOT ILLUM - R&R EMER ESCAPE PATH STRIP LIGHT IAW, E175 AMM 33-50-21-000-801, AMM 33-50-21-400-801. NO DEFECTS NOTED...61454
